Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A $ 2\times 2$ lattice space-time code of rank $ 5$


Authors: Chaoping Xing and Wei Li
Journal: Proc. Amer. Math. Soc. 136 (2008), 3415-3418
MSC (2000): Primary 06B99, 15A15, 11Z05, 11H71
DOI: https://doi.org/10.1090/S0002-9939-08-09449-5
Published electronically: May 16, 2008
MathSciNet review: 2415024
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For all previous constructions of $ 2\times 2$ lattice space-time codes with a positive diversity product, the rank was at most $ 4$. In this paper, we give an example of a $ 2\times 2$ lattice space-time code of rank $ 5$ with a positive diversity product.


References [Enhancements On Off] (What's this?)

  • 1. M. O. Damen, A. Tewfik and J.-C. Belfiore, A construction of a space-time code based on number theory, IEEE Trans. Inform. Theory, Vol. 48, No. 3(2002), 753-760. MR 1889980 (2003i:94003)
  • 2. P. Dayal and M. K. Varanasi, An algebraic family of complex lattices for fading channels with application to space-time codes, IEEE Trans. Inform. Theory, Vol. 51, No. 12(2005), 4184-4202. MR 2243151 (2007b:94153)
  • 3. A. Shokrollahi, B. Hassibi, B. M. Hochwald and W. Sweldens, Representation theory for high-rate multiple-antenna code design, IEEE Trans. Inform. Theory, Vol. 47, No. 6(2001), 2335-2367. MR 1873925 (2003j:94120)
  • 4. W. Sierpiński, Elementary Theory of Numbers, North-Holland, 1964. MR 0175840 (31:116)
  • 5. V. Tarokh, H. Jafarkhani and A. R. Calderbank, Space-time block codes from orthogonal designs, IEEE Trans. Inform. Theory, Vol. 45, No. 5(1999), 1456-1467. MR 1699070 (2000g:94001)
  • 6. G. Wang, H. Liao, H. Wang, and X.-G. Xia, Systematic and optimal cyclotomic lattices and diagonal space-time block code designs, IEEE Trans. Inform. Theory, Vol. 50, No. 12(2004), pp. 3348-3360. MR 2103509
  • 7. G. Wang and X.-G. Xia, On optimal multilayer cyclotomic space-time code designs, IEEE Trans. Inform. Theory, Vol. 51, No. 3(2005), pp. 1102-1135. MR 2237973 (2007h:94088a)
  • 8. C. P. Xing, Diagonal Lattice Space-Time Codes from Number Fields and Asymptotic Bounds, IEEE Trans. Inform. Theory, Vol. 53, No. 11(2006), pp. 3921-3926.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06B99, 15A15, 11Z05, 11H71

Retrieve articles in all journals with MSC (2000): 06B99, 15A15, 11Z05, 11H71


Additional Information

Chaoping Xing
Affiliation: Division of Mathematical Science, School of Physical and Mathematical Sciences, Nanyang Technological University, Singapore 637616, Republic of Singapore
Email: xingcp@ntu.edu.sg

Wei Li
Affiliation: Department of Mathematical Sciences, Tsinghua University, Bejing, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-08-09449-5
Keywords: Rank, diversity product, lattice
Received by editor(s): August 24, 2007
Published electronically: May 16, 2008
Additional Notes: The first author is supported by Singapore MDE-ARF research grant R60/07 and National Scientific Research Project 973 of the People’s Republic of China, 2004CB318000.
Communicated by: Wen-Ching Winnie Li
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society